# SDR DXTA2025103105504

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N877QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000134
- Aircraft time: 877 hours, 509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS WILL NOT GO OUT WITH BATTERIES DISCONNECTED, EVEN WITH FORWARD 5G SWITCH RESET.    RESET 5G SWITCHES. OPS CHECK GOOD. IAW AMM CH 33-50-00
